# SDR AALA201909099030

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 19,669 hours, 7,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A7144
- Condition: Faulty
- Location: R4 Door
- Part time: 63,663 hours, 25,371 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS R4 SLIDE FAILED CIDS TEST. REMOVED AND REPLACED SLIDE IAW JOB CARD 26L00025010.
